# SDR HEEA0010586

- Difficulty date: August 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 412
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: Transmitter
- Part number: 2594484
- Condition: Defective
- Location: Flux Valve
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSMITTER WILL NOT TEST CORRECTLY BETWEEN PINS A & C.
